# SDR CA110201012

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,270 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Piston
- Part number: 98820125
- Condition: Broken
- Location: Master Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, THE LEFT BRAKE MASTER CYLINDER PISTON SNAPPED OFF AT THE RUDDER PEDAL CONNECTION JUST BELOW THE JAMB NUT. THE AIRCRAFT RETURNED TO IT`S PARKING SPOT. THE PILOT INFORMED MAINTENANCE THAT THE BRAKE WAS "LOOSE". MAINTENANCE REPLACED THE PISTON AND THE AIRCRAFT WAS RETURNED TO SERVICE.
